Georgia, 2005

Heavy Rain in Georgia, March 25, 2005

March 25, 2005 · NWS JAX · 1 event in 1 county or zone

Dirt roads were flooded with portions of the roads washed out. Water is 2-4 inches deep in some areas along Jesse Booth Road.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

Dirt roads were flooded with portions of the roads washed out. Water is 2-4 inches deep in some areas along Jesse Booth Road.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Mar 25, 3:08 PM EST, 1 hour 52 minutes earlier.

Area forecast discussion, Mar 25, 3:08 PM EST, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 PM EST FRI MAR 25 2005

.SHORT TERM...SATELLITE IMAGERY AND RADAR TRENDS SHOW CONVECTION
BEGINNING TO WANE THIS AFTERNOON AS THE MOIST (DEWPOINTS MID 60S)
UNSTABLE AIR AND SHORTWAVE OVER THE NE GULF OF MEXICO CONTINUES
TO PUSH SEWD. MAY GO AHEAD AND CANCEL MOST OF THE SEVERE THUNDERSTORM
WATCH BEFORE 6 PM. WARM FRONT OVER GA EXPECTED TO STALL NEXT 12-18
HRS. FOR TONIGHT...WILL KEEP MOST OF THE PRECIP OVER THE SRN ZONES
WHERE INSTABILITY WILL EXIST GOING INTO THE EVENING HOURS. AS CLOUDS
DECREASE TONIGHT PATCHY DENSE FOG LIKELY TO DEVELOP UNDER LIGHT WINDS
AND MOIST BOUNDARY LAYER. FOR SAT...WITH WARM FRONT BOUNDARY LOCATED
OVER THE SRN GA AND INCREASING SLY FLOW IN WARM SECTOR SCT SHOWERS
AND THUNDERSTORMS EXPECTED TO DEVELOP ONCE AGAIN. A THREAT AGAIN FOR
SEVERE STORMS DUE TO FAVORABLE DEEP LAYER SHEAR AND INSTABILITY.
ANOTHER SHORTWAVE FORECAST BY GFS (PREFERRED MODEL) TO MOVE ACROSS
THE FL PANHANDLE AND SRN AL AND GA IN THE AFTN AND EVENING. APPEARS
MOST CONVECTION THOUGH WILL DEVELOP IN THE AFTN DURING MAX HEATING.
SAT NIGHT...WARM FRONT LIFTS NWD GRADUALLY WITH HIGHEST POPS PLANNED
FOR THE NRN ZONES CLOSER TO BOUNDARY AND DEEP MOISTURE. GOOD
DIVERGENCE ALOFT WITH 250 MB JET BEING ORIENTED MORE SW-NE OVER LA TO
WRN NC. SFC LOW OVER THE MD MS VALLEY LIFTS NWD TO WRN TN SUN
MORNING. SUN...WARM FRONT N OF THE AREA AND WILL SEE THE APPROACHING
COLD FRONT INITIALLY OVER CENTRAL GULF COAST. SHOULD SEE THE BEST
CHANCE OF SHOWERS AND STORMS WITH THE FRONT AS IT MOVES INTO SW GA
AND THE BIG BEND BY LATE AFTERNOON. SUN NIGHT...FRONT MOVES ACROSS
THE AREA WITH DRIER AIR MOVING INTO NRN ZONES TOWARD EARLY MORNING.
MON...HAVE KEPT IN CHANCE POPS STILL FOR THE SE ZONES FOR MAINLY
MORNING CONVECTION AS FRONT MOVES DOWN-STATE. HAVE USED A BLEND OF
TEMPS FOR THIS PACKAGE WITH PREFERENCE FOR WARMER NIGHT-TIME LOWS IN
THE WARM SECTOR NEXT COUPLE OF DAYS.

.LONG TERM...TUE-FRI. COOLER TEMPS WITH HIGH PRES RIDGE DOMINATING
THE SE STATES TUE AND INTO WED. WARMER TEMPS BY WED AND THU AS SLY
FLOW DEVELOPS WHEN HIGH CENTER MOVES INTO ATLANTIC. NEXT COLD FRONTAL
BOUNDARY MOVES SEWD TOWARD THE CWA ON FRI WITH SLIGHT POPS
ANTICIPATED FOR SE GA ATTM.

&&

.MARINE...RELATIVELY LIGHT SLY FLOW THROUGH EARLY SUN THEN INCREASES
QUICKLY IN RESPONSE TO APPROACHING COLD FRONT SUN AFTN. EXERCISE
CAUTION MAY BE NEEDED FOR THE OFFSHORE WATERS SUN AND ADVISORY
CONDITIONS LOOK PROBABLE IN THE WAKE OF THE FRONT ON MON AND INTO
PART OF TUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  59  81  64  79 /  10  30  70  60
SSI  62  75  64  76 /  10  30  60  60
JAX  63  79  65  82 /  20  40  60  50
SGJ  65  76  67  81 /  20  50  50  40
GNV  64  80  66  83 /  20  50  50  40
OCF  65  81  66  83 /  30  50  40  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

PUBLIC...SHASHY
MARINE/FIRE WX....DEESE
Hazardous weather outlook, Mar 25, 3:54 PM EST, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
354 PM EST FRI MAR 25 2005

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-261100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
354 PM EST FRI MAR 25 2005

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT...

...SEVERE THUNDERSTORM WATCH REMAINS IS IN EFFECT FOR MARION UNTIL 6
PM EST...

A WARM FRONT OVER THE REGION IN COMBINATION WITH A SERIES OF UPPER
LEVEL DISTURBANCES WILL CONTINUE TO DEVELOP STRONG TO SEVERE
THUNDERSTORMS ACROSS CENTRAL FLORIDA. SOME OF THESE STORMS WILL BE
CAPABLE OF PRODUCING DAMAGING WINDS AND SMALL HAIL. THUNDERSTORM
ACTIVITY WILL BE WEAKENING LATER THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
WEEKEND...

A SERIES OF STRONG DISTURBANCES WILL PUSH ACROSS THE FORECAST AREA
THROUGH EASTER SUNDAY AND STRONG TO ISOLATED SEVERE THUNDERSTORMS
WILL BE POSSIBLE EACH DAY. THESE THUNDERSTORMS MAY BE ACCOMPANIED BY
DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...OR YOUR LOCAL TV OR RADIO
STATION FOR THE LATEST WARNINGS...WATCHES AND STATEMENTS FROM THE
NATIONAL WEATHER SERVICE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS NO LONGER REQUESTED.
.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ARS/ABE

In the hours before

Special weather statement, Mar 25, 11:57 AM EST, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1157 AM EST FRI MAR 25 2005

FLZ036-251730-
ALACHUA FL-
1157 AM EST FRI MAR 25 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN ALACHUA
COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 1230 PM
EST...

AT 1157 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHEAST OF ORANGE HEIGHTS...OR
ABOUT 4 MILES WEST OF MELROSE...MOVING SOUTHEAST AT 30 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ORANGE HEIGHTS
THROUGH 1230 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ENYEDI
Local storm report, Mar 25, 12:08 PM EST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1208 PM EST FRI MAR 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND DMG     MIDDLEBURG              30.05N 81.90W
03/25/2005                   CLAY               FL   AMATEUR RADIO

            ROOF DAMAGE TO HOUSE.

0645 AM     HAIL             SURRENCY                31.72N 82.20W
03/25/2005  0.88 INCH        APPLING            GA   PUBLIC

1205 PM     FUNNEL CLOUD     PALATKA                 29.65N 81.66W
03/25/2005                   PUTNAM             FL   AMATEUR RADIO

&&

DEESE
Special weather statement, Mar 25, 2:49 PM EST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
249 PM EST FRI MAR 25 2005

FLZ040-252030-
MARION FL-
249 PM EST FRI MAR 25 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR
STRONG THUNDERSTORM WINDS AND SMALL HAIL VALID UNTIL 330 PM EST...

AT 249 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 12 MILES WEST OF OCALA
AIRPORT...OR ABOUT 2 MILES SOUTHEAST OF RAINBOW LAKES ESTATES...
MOVING EAST AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND OCALA AIRPORT...LOWELL...OCALA AND ANTHONY
THROUGH 330 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ENYEDI
Special weather statement, Mar 25, 3:25 PM EST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
325 PM EST FRI MAR 25 2005

FLZ033-035>038-040-252300-
ALACHUA-FLAGLER-GILCHRIST-MARION-PUTNAM-ST JOHNS-
325 PM EST FRI MAR 25 2005

...SEVERE THUNDERSTORM WATCH FOR GILCHRIST...ALACHUA...PUTNAM...
ST JOHNS AND FLAGLER COUNTIES IS CANCELED...
...SEVERE THUNDERSTORM WATCH CONTINUES FOR MARION COUNTY UNTIL 6
PM...

THE STRONG TO SEVERE THUNDERSTORMS ARE WEAKENING OVER THE AREA. THUS
THE WATCH HAS BEEN CANCELED FOR PORTIONS OF THE WATCH AREA. THERE
STILL IS POTENTIAL HOWEVER FOR ISOLATED SEVERE THUNDERSTORMS OVER
MARION COUNTY...WHERE THE SEVERE THUNDERSTORM WATCH CONTINUES
UNTIL 6 PM.

STAY TUNED TO NOAA WEATHER RADIO OR MEDIA OUTLETS FOR FURTHER
INFORMATION.

ARS
Special weather statement, Mar 25, 3:31 PM EST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
331 PM EST FRI MAR 25 2005

FLZ040-252115-
MARION FL-
331 PM EST FRI MAR 25 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL MARION
COUNTY FOR STRONG THUNDERSTORM WINDS VALID UNTIL 415 PM EST...

AT 331 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
COUPLE OF STRONG THUNDERSTORMS ACROSS CENTRAL MARION COUNTY. ONE
STORM WAS ABOUT 13 MILES SOUTH OF OCALA...MOVING EAST AT 20 MPH. THE
OTHER STORM WAS A COUPLE MILES NORTH OF LYNNE...MOVING EAST AT 20
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SANTOS...BELLEVIEW...SUMMERFIELD...SILVER SPRINGS SHORES...LAKE
WEIR...WEIRSDALE..AND JUNIPER SPRINGS THROUGH 415 PM EST. HAIL UP TO
ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ENYEDI
Local storm report, Mar 25, 4:16 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSONVILLE FL
416 PM EST FRI MAR 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     HAIL             LURAVILLE               30.12N 83.17W
03/25/2005  1.75 INCH        SUWANNEE           FL   LAW ENFORCEMENT

0310 AM     HAIL             DOWLING PARK            30.24N 83.24W
03/25/2005  1.75 INCH        SUWANNEE           FL   LAW ENFORCEMENT

0325 AM     HAIL             LIVE OAK                30.29N 82.99W
03/25/2005  1.75 INCH        SUWANNEE           FL   PUBLIC

            MULTIPLE REPORTS OF GOLF BALL HAIL RECEIVED.

0330 AM     HAIL             LIVE OAK                30.29N 82.99W
03/25/2005  2.75 INCH        SUWANNEE           FL   PUBLIC

            BASEBALL SIZE HAIL ALL OVER YARD.

0345 AM     HAIL             WHITE SPRINGS           30.34N 82.76W
03/25/2005  2.00 INCH        HAMILTON           FL   PUBLIC

            HAIL BETWEEN GOLF BALL AND BASEBALL SIZE REPORTED.
            WINDOWS BROKEN AND DAMAGE TO CARS.

0345 AM     HAIL             9 ENE LIVE OAK          30.34N 82.85W
03/25/2005  2.75 INCH        SUWANNEE           FL   FIRE DEPT/RESCUE

            BASEBALL SIZE HAIL REPORTED BY OFF DUTY FIRE FIGHER NEAR
            PINE GROVE.

0350 AM     HAIL             3 S WHITE SPRINGS       30.29N 82.76W
03/25/2005  1.75 INCH        COLUMBIA           FL   AIRPLANE PILOT

            HAIL DAMAGED WINDSHIELD ON INTERSTATE 75.

0350 AM     HAIL             9 SE JASPER             30.42N 82.85W
03/25/2005  1.75 INCH        HAMILTON           FL   LAW ENFORCEMENT

            GOLF BALL HAIL REPORTED BY SHERIFF OFFICE EMPLOYEE ALONG
            INTERSTATE 75.

0400 AM     HAIL             WHITE SPRINGS           30.34N 82.76W
03/25/2005  2.75 INCH        HAMILTON           FL   PUBLIC

0415 AM     HAIL             8 N WHITE SPRINGS       30.45N 82.76W
03/25/2005  1.75 INCH        HAMILTON           FL   PUBLIC

0520 AM     HAIL             6 NW HILLIARD           30.76N 81.99W
03/25/2005  1.00 INCH        NASSAU             FL   TRAINED SPOTTER

            QUARTER SIZE HAIL IN BOULOGNE

0530 AM     HAIL             KINGSLAND               30.79N 81.66W
03/25/2005  1.75 INCH        CAMDEN             GA   PUBLIC

0535 AM     HAIL             1 N HOBOKEN             31.20N 82.13W
03/25/2005  0.88 INCH        BRANTLEY           GA   TRAINED SPOTTER

0535 AM     HAIL             9 SE DOUGLAS            31.41N 82.74W
03/25/2005  1.75 INCH        COFFEE             GA   LAW ENFORCEMENT

            NUMEROUS REPORTS OF GOLF BALL SIZE HAIL SOUTHEAST OF
            DOUGLAS

0540 AM     HAIL             WILLACOOCHEE            31.34N 83.05W
03/25/2005  1.75 INCH        ATKINSON           GA   PUBLIC

0540 AM     HAIL             HARRIETTS BLUFF         30.87N 81.59W
03/25/2005  1.75 INCH        CAMDEN             GA   PUBLIC

            GOLF BALL SIZE HAIL COVERING YARD

0545 AM     HAIL             KINGSLAND               30.79N 81.66W
03/25/2005  0.75 INCH        CAMDEN             GA   PUBLIC

0600 AM     HAIL             MILLWOOD                31.27N 82.66W
03/25/2005  1.00 INCH        WARE               GA   LAW ENFORCEMENT

0600 AM     HAIL             5 N WILLACOOCHEE        31.41N 83.05W
03/25/2005  1.75 INCH        ATKINSON           GA   EMERGENCY MNGR

0600 AM     HAIL             MILLWOOD                31.27N 82.66W
03/25/2005  1.00 INCH        WARE               GA   LAW ENFORCEMENT

0615 AM     HAIL             6 N FOLKSTON            30.92N 82.01W
03/25/2005  1.75 INCH        CHARLTON           GA   PUBLIC

0620 AM     HAIL             2 N ALMA                31.57N 82.48W
03/25/2005  1.75 INCH        BACON              GA   EMERGENCY MNGR

0630 AM     HAIL             HOBOKEN                 31.18N 82.13W
03/25/2005  1.00 INCH        BRANTLEY           GA   TRAINED SPOTTER

0635 AM     HAIL             11 E WAYCROSS           31.21N 82.17W
03/25/2005  1.00 INCH        BRANTLEY           GA   PUBLIC

0640 AM     HAIL             HOBOKEN                 31.18N 82.13W
03/25/2005  1.00 INCH        BRANTLEY           GA   TRAINED SPOTTER

0645 AM     HAIL             SURRENCY                31.72N 82.20W
03/25/2005  0.88 INCH        APPLING            GA   PUBLIC

0705 AM     HAIL             LIVE OAK                30.29N 82.99W
03/25/2005  1.75 INCH        SUWANNEE           FL   EMERGENCY MNGR

0705 AM     HAIL             6 E DOUGLAS             31.51N 82.75W
03/25/2005  0.88 INCH        COFFEE             GA   EMERGENCY MNGR

0705 AM     HAIL             JASPER                  30.52N 82.96W
03/25/2005  1.00 INCH        HAMILTON           FL   LAW ENFORCEMENT

0705 AM     HAIL             8 N ODUM                31.78N 82.03W
03/25/2005  0.88 INCH        WAYNE              GA   EMERGENCY MNGR

0705 AM     HAIL             8 N ODUM                31.78N 82.03W
03/25/2005  0.88 INCH        WAYNE              GA   EMERGENCY MNGR

0800 AM     HAIL             6 E DOUGLAS             31.51N 82.75W
03/25/2005  0.88 INCH        COFFEE             GA   EMERGENCY MNGR

0825 AM     HAIL             4 SW JASPER             30.48N 83.00W
03/25/2005  1.00 INCH        HAMILTON           FL   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED AT I-75 AND HIGHWAY 129

0825 AM     HAIL             WHITE SPRINGS           30.34N 82.76W
03/25/2005  1.00 INCH        HAMILTON           FL   EMERGENCY MNGR

0844 AM     HAIL             MILLWOOD                31.27N 82.66W
03/25/2005  1.00 INCH        WARE               GA   LAW ENFORCEMENT

0900 AM     HAIL             JASPER                  30.52N 82.96W
03/25/2005  1.00 INCH        HAMILTON           FL   LAW ENFORCEMENT

0934 AM     HAIL             LAKE CITY               30.19N 82.64W
03/25/2005  0.88 INCH        COLUMBIA           FL   TRAINED SPOTTER

0945 AM     HAIL             WHITE SPRINGS           30.34N 82.76W
03/25/2005  0.88 INCH        HAMILTON           FL   LAW ENFORCEMENT

1110 AM     TSTM WND DMG     MIDDLEBURG              30.05N 81.90W
03/25/2005                   CLAY               FL   AMATEUR RADIO

            ROOF DAMAGE TO HOUSE.

1205 PM     FUNNEL CLOUD     PALATKA                 29.65N 81.66W
03/25/2005                   PUTNAM             FL   AMATEUR RADIO

&&

CARROLL

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 heavy rain. Local standard time, as filed.

Heavy Rain, Clinch

When
March 25, 5:00 PM EST to 7:00 PM EST
Where
Clinch County, Argyle
Reported by
TRAINED SPOTTER
Coordinates
30.915, -82.706 (the zone’s center; the record gives no point)

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2005Every state in 2005This day in weather historyWarnings in Georgia, March 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5463666.